# SDR DALA2019052803340

- Difficulty date: May 27, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLOORBEAM -Y765 LOC. BTW FR 36 TO FR41 FOUND OUT LIMITS AFTER REWORK MEASURES L:4.920INCH W:0.384INCH D:0.030 FLOORBEAM, REPLACED SEAT TRACK FLOORBEAM -Y765 LOC BTW FR36 TO FR41 AS PER SRM 51-72-11 AND DW6 D57130147.
